# SDR REXA2025021100184

- Difficulty date: January 12, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 35,449 hours, 24,901 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lug
- Part number: SH67036600
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD EMERGENCY EXIT DOOR AFT UPPER LUG IS CRACKED.   REPAIRED IAW MHIRJ REO 670-52-21-103 REV-- DATED 2024-11-06
